# SDR SWAA2020082505289

- Difficulty date: July 29, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 75,857 hours, 44,927 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 536
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON END OF STRINGER 25R AT BS536 WL156 IN SNAKE PIT / CORROSION END OF STRINGER 25R AND B.S 536 WL 156 WAS REPAIRED PER ATS ER 20-02998 REV IR AND SWA EA 20-153-01495 REV IR
